Electron. J. Diff. Equ., Vol. 2012 (2012), No. 134, pp. 1-5.

Bounds and compactness for solutions of second-order elliptic equations

Carlos C. Aranda

In this article, we establish some connections between Sobolev spaces and nonlinear singular elliptic problems, to obtain bounds and compactness results for solutions of second-order elliptic equations.

Submitted July 25, 2012. Published August 17, 2012.
Math Subject Classifications: 35J25, 35J60, 35J75.
Key Words: Elliptic equations; compact imbedding; Schauder approach.

Show me the PDF file (187 KB), TEX file, and other files for this article.

Carlos Cesar Aranda
Blue Angel Navire Research laboratory
Rue Eddy 113 Gatineau QC, Canada
email: carloscesar.aranda@gmail.com

Return to the EJDE web page